# SDR SWIA202302601504

- Difficulty date: May 4, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS SIDE POST CRACKED ON BOTTOM LOWER OTBD BRACKET        (C-CHECK RO 6/20/2023)    REMOVED CRACKED BRACKET AND INSTALLED NEW BRACKET ON CO-PILOT SIDE POST OUTB`D SIDE REF CRJ200 SRM 51-42-21 AND DWG 601R33007 REV -U. COMPLIED WITH 51-900-1003-SKY
